MAUDE Adverse Event Report: CARDINAL HEALTH P400 PREM U/M 16FR SL TMP CSD; DEVICE, URINE FLOW RATE MEASURING, NON-ELECTRICAL, DISPOSABLE

CARDINAL HEALTH P400 PREM U/M 16FR SL TMP CSD; DEVICE, URINE FLOW RATE MEASURING, NON-ELECTRICAL, DISPOSABLE
Model Number P4P16XTSD
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the foley catheter dislodged from the tubing.
 
Additional Manufacturer Narrative
Two decontaminated drainage bags with date code 119-0d62 were received at the manufacturing site for evaluation.According to the date code printed on both bags, they correspond to product code p4p16xts and lots 2010524064 and 2010524164 which were manufactured on april 28, 2020.The samples do not correspond to the product information reported: p4p16xtsd and lot 2113141764.The device history records were reviewed, and no abnormal process conditions were present during the manufacturing of the products that could have led to the issue reported.The device history record review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.The samples were both visually and functionally inspected per procedure.Both samples were received with the catheters connected to the bag adapters, the detachment of the catheters were not visually observed.A tension test was then performed, the minimum acceptable specification is 6 lbs.For silicone catheters, the results of the tests were 9.63 lbs.And 7.23 lbs.The catheter-to-adapter stress test specifications were acceptable.The reported issue could not be confirmed at this time.However, as part of continuous improvements, a corrective and preventive action (capa) has been initiated to further investigate and address the report of catheter detachments through a more robust investigation.The results of that investigation will be documented through the capa.

Brand Name
P400 PREM U/M 16FR SL TMP CSD
Common Device Name
DEVICE, URINE FLOW RATE MEASURING, NON-ELECTRICAL, DISPOSABLE
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key12583715
Report Number9612030-2021-03052
Device Sequence Number16467910
Product Code FFG
UDI-Device Identifier10884521066984
UDI-Public10884521066984
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP4P16XTSD
Device Catalogue NumberP4P16XTSD
Device Lot Number2113141764
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/23/2021
Supplement Date Received by Manufacturer09/23/2021
Initial Report FDA Received Date10/06/2021
Supplement Report FDA Received Date01/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown